The Annals of Statistics

Distributed Lag Approximation to Linear Time-Invariant Systems

P. M. Robinson

Full-text: Open access

Abstract

An infinite distributed lag system is approximated by a truncated one, which can be consistently estimated. We investigate the rate at which the parameter space in the approximate model can be increased as sample size increases, in such a way that these estimates will provide consistent estimates of the underlying system.

Article information

Source
Ann. Statist. Volume 7, Number 3 (1979), 507-515.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344672

Digital Object Identifier
doi:10.1214/aos/1176344672

Mathematical Reviews number (MathSciNet)
MR527486

Zentralblatt MATH identifier
0407.62070

JSTOR
links.jstor.org

Subjects
Primary: 62M10: Time series, auto-correlation, regression, etc. [See also 91B84]
Secondary: 62E20: Asymptotic distribution theory

Keywords
Distributed lags frequency response function rates of convergence convergence of sample autocovariances

Citation

Robinson, P. M. Distributed Lag Approximation to Linear Time-Invariant Systems. Ann. Statist. 7 (1979), no. 3, 507--515. doi:10.1214/aos/1176344672. https://projecteuclid.org/euclid.aos/1176344672


Export citation